MAUDE Adverse Event Report: SMITHS MEDICAL, ASD, INC. PORTEX® ENDOBRONCHIAL DOUBLE LUMEN; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS MEDICAL, ASD, INC. PORTEX® ENDOBRONCHIAL DOUBLE LUMEN; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 198-32L
Medical Device Problem Code Filling Problem (1233)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that during use of a portex® endobronchial double lumen, the customer could not perform a single-lung ventilation because the bronchial cuff (a blue cuff) was not properly sealed.No patient injury.
 
Additional Manufacturer Narrative
One portex® endobronchial double lumen was received for evaluation.The sample was visually inspected at a distance of 12" to 16" under normal conditions of illumination.No discrepancies were found in the returned sample.The cuff of the returned sample was inflated using a syringe and the product was submerged under water in order to detect any leakage.No discrepancies were found.The manufacturing and quality inspection processes were reviewed and considered adequate and correct.No root cause was determined since the complaint was not confirmed.No issues were found with the smiths healthcare facility.

Brand Name
PORTEX® ENDOBRONCHIAL DOUBLE LUMEN
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL, ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key7396091
Report Number3012307300-2018-00662
Device Sequence Number19136639
Product Code BTR
UDI-Device Identifier35019315058602
UDI-Public35019315058602
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/10/2020
Device Catalogue Number198-32L
Device Lot Number3475549
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2018
Supplement Date Received by Manufacturer05/09/2018
Initial Report FDA Received Date04/04/2018
Supplement Report FDA Received Date06/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1